# SDR AALA20140201004

- Difficulty date: February 1, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 12,060 hours, 4,700 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Condition: Inoperative
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA CREW REPORTED AUTO PILOT & AUTO THROTTLES FAILED IN FLIGHT.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED STAB TRIM MOTOR.  SYS GND CHECKED NORMAL OPERATION CLOSED.
